# SDR HEED95367

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator Assy
- Part number: 222382001105
- Condition: Bearing Worn
- Location: M/R
- Part time: 1,315 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER BEARING WORN.  REPLACE UNIT
